arrow
Volume 28, Issue 1
The Existence of Coupled Solutions for a Kind of Nonlinear Operator Equations in Partial Ordered Linear Topology Space

Yuexiang Wu, Yanmei Huo & Yakun Wu

Commun. Math. Res., 28 (2012), pp. 65-74.

Published online: 2021-05

Export citation
  • Abstract

The main purpose of this paper is to examine the existence of coupled solutions and coupled minimal-maximal solutions for a kind of nonlinear operator equations in partial ordered linear topology spaces by employing the semi-order method. Some new existence results are obtained.

  • Keywords

partial order, mixed monotone operator, coupled solution, existence.

  • AMS Subject Headings

34C25, 47H10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-28-65, author = {Yuexiang and Wu and and 18445 and and Yuexiang Wu and Yanmei and Huo and and 18446 and and Yanmei Huo and Yakun and Wu and and 18447 and and Yakun Wu}, title = {The Existence of Coupled Solutions for a Kind of Nonlinear Operator Equations in Partial Ordered Linear Topology Space}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {28}, number = {1}, pages = {65--74}, abstract = {

The main purpose of this paper is to examine the existence of coupled solutions and coupled minimal-maximal solutions for a kind of nonlinear operator equations in partial ordered linear topology spaces by employing the semi-order method. Some new existence results are obtained.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19064.html} }
TY - JOUR T1 - The Existence of Coupled Solutions for a Kind of Nonlinear Operator Equations in Partial Ordered Linear Topology Space AU - Wu , Yuexiang AU - Huo , Yanmei AU - Wu , Yakun JO - Communications in Mathematical Research VL - 1 SP - 65 EP - 74 PY - 2021 DA - 2021/05 SN - 28 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19064.html KW - partial order, mixed monotone operator, coupled solution, existence. AB -

The main purpose of this paper is to examine the existence of coupled solutions and coupled minimal-maximal solutions for a kind of nonlinear operator equations in partial ordered linear topology spaces by employing the semi-order method. Some new existence results are obtained.

Yuexiang Wu, Yanmei Huo & Yakun Wu. (2021). The Existence of Coupled Solutions for a Kind of Nonlinear Operator Equations in Partial Ordered Linear Topology Space. Communications in Mathematical Research . 28 (1). 65-74. doi:
Copy to clipboard
The citation has been copied to your clipboard